# SDR USAASB04106

- Difficulty date: August 9, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY LIGHTS IN THE AFT CABIN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A CHARGER ASSEMBLY ALONG WTH TWO BATTERY PACKS.  OPERATIONAL CHECK GOOD.  USAA (M)
